# SDR IPXA10659432

- Difficulty date: April 12, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T5396
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD AILERON INBD RIB FTG UPPER AFT FLANGE FOUND CRACKED.  RT WING INBD AILERON INBD RIB FTG UPR AFT FLANGE REPAIRED IAW RS R57-00-36698 & EO B767-5740-37472-A, ORG MATL IS 7075T73FORGING, CRACK LENGTH IS 1.1", FINAL CUTOUT SIZE IS 1.7" X 0.8" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL BAC1505-100081-7075T6511 AS REPAIR CLIP, REPAIR SIZE IS 1.5" X 2".
